Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 200, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Oct 19, 2016, 10:26 PM EDT for Adams County, Brown County, Ohio. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2016, 10:26 PM EDT (02:26 UTC)
- Expired
- Oct 19, 2016, 11:00 PM EDT
- In force
- 34 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Adams County, OH, Brown County, OH
The radar
The Cincinnati radar (KILN), 63 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 705 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 806 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.1
The text
As transmitted.
965
WUUS51 KILN 200226
SVRILN
OHC001-015-200300-
/O.NEW.KILN.SV.W.0200.161020T0226Z-161020T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
1026 PM EDT WED OCT 19 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN ADAMS COUNTY IN SOUTHWESTERN OHIO...
EAST CENTRAL BROWN COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 1100 PM EDT.
* AT 1026 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
WINCHESTER... MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
PEEBLES...WINCHESTER...SEAMAN...DECATUR...CHERRY FORK...CEDAR
MILLS...LAKE WAYNOKA...DUNKINSVILLE AND SERPENT MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3881 8373 3894 8380 3903 8342 3882 8338
TIME...MOT...LOC 0226Z 268DEG 26KT 3885 8370
HAIL...1.00IN
WIND...60MPH
$$
NOVAK3 follow-up statements
287
WWUS51 KILN 200235
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1035 PM EDT WED OCT 19 2016
OHC015-200244-
/O.CAN.KILN.SV.W.0200.000000T0000Z-161020T0300Z/
BROWN OH-
1035 PM EDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BROWN COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3897 8368 3903 8342 3882 8338 3881 8369
TIME...MOT...LOC 0234Z 268DEG 26KT 3885 8362
$$
OHC001-200300-
/O.CON.KILN.SV.W.0200.000000T0000Z-161020T0300Z/
ADAMS OH-
1035 PM EDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHWESTERN ADAMS COUNTY...
AT 1034 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST UNION...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEEBLES...WINCHESTER...SEAMAN...CHERRY FORK...CEDAR MILLS...
DUNKINSVILLE AND SERPENT MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3897 8368 3903 8342 3882 8338 3881 8369
TIME...MOT...LOC 0234Z 268DEG 26KT 3885 8362
HAIL...1.00IN
WIND...60MPH
$$
NOVAK184
WWUS51 KILN 200250
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1050 PM EDT WED OCT 19 2016
OHC001-200300-
/O.CON.KILN.SV.W.0200.000000T0000Z-161020T0300Z/
ADAMS OH-
1050 PM EDT WED OCT 19 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT
FOR NORTHWESTERN ADAMS COUNTY...
AT 1050 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WEST UNION...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
PEEBLES...SEAMAN...CEDAR MILLS...DUNKINSVILLE AND SERPENT MOUND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3903 8342 3882 8338 3881 8355 3898 8362
TIME...MOT...LOC 0250Z 268DEG 26KT 3885 8347
HAIL...1.00IN
WIND...60MPH
$$
NOVAK024
WWUS51 KILN 200255
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1055 PM EDT WED OCT 19 2016
OHC001-200305-
/O.EXP.KILN.SV.W.0200.000000T0000Z-161020T0300Z/
ADAMS OH-
1055 PM EDT WED OCT 19 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN ADAMS COUNTY WILL
EXPIRE AT 1100 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3903 8342 3882 8338 3881 8355 3898 8362
TIME...MOT...LOC 0255Z 268DEG 26KT 3885 8344
$$
NOVAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 8:37 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Oct 19, 8:37 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 837 PM EDT Wed Oct 19 2016 .SYNOPSIS... Occasional showers and thunderstorms will be possible tonight as a boundary lifts slowly north across the Ohio Valley. This boundary will push back through the area Thursday into Thursday night, resulting in a continued chance for showers and thunderstorms. A drier but much cooler airmass will settle into the area for the weekend. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... The frontal boundary remains nearly stationary near the Ohio River. Clusters of thunderstorms have developed along and north of the boundary. Though severe threat is diminishing with loss of daytime heating, strong thunderstorms containing heavy rain will persist tonight as the boundary lifts gradually north through the overnight hours and additional waves ride up along the boundary. This will allow for widespread pcpn to continue through tonight, with convection trending northward according to latest models. Surface based instabilities will drop off overnight, but with the models hanging on to at least some weak elevated instabilities, will go ahead and include at least a chance of some embedded thunderstorms through the night. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/... An upper level trough will pivot east across the region Thursday into Friday. This will help push the cold front east through our area Thursday into Thursday night. With additional waves moving up along the front, widespread pcpn will continue through the day on Thursday, before beginning to taper off from west to east Thursday night. Some better instabilities will once again be pulled up into our area ahead of the front, primarily along and southeast of the I-71 corridor. As the better shear sags southeast with the front through the day, we may once again end up with a narrow corridor of overlap between the better instability and increasing shear values. This could result in a marginal severe threat across about the southeast half of our area through Thursday afternoon. Temperatures will likely end up being somewhat non diurnal, especially across our northwest as we start to get into some better low level CAA behind the front. Low level CAA will continue through the day Friday with 850 mb temperatures dropping down to below zero degrees celsius through the afternoon. This will result well below normal temperatures with highs on Friday only in the low to mid 50s expected. && .LONG TERM /SATURDAY THROUGH WEDNESDAY/... On Saturday an upper level low will be pulling east of the area with the upper level trough axis also just east of the region. 850 mb temperatures will continue to remain rather cold for this time of year (1 to 2 SD below normal via the NAEFS and GEFS) with both the GFS and ECMWF showing values just below zero. During the day Saturday low level thicknesses and temperatures will slowly start to warm but will remain low enough to keep high temperatures below normal for this time of year. On the back side of the upper level low the CMC/ GFS/ ECMWF are hinting at some possible wrap around weak showers forming Saturday so have kept low chance PoPs in the forecast. Any showers that do form will be weak though and with PWATs around 0.35" coverage should be low. Monday another shortwave will dive south and rotate around the upper level low over Quebec with a weak surface cold front pushing through the area Monday morning. The ECMWF is more progressive with the shortwave and surface cold front while the CMC and GFS is about 6 - 12 hours slower. Either way the better upper level forcing (PVA) all slides east of the area with PWATs remaining around or below 0.75". Due to the mentioned above have kept the area dry Monday into Tuesday. As of now the cold front also looks rather weak across our area. The upper level trough axis remains east of the region keeping the heart of the coldest air east as well. Towards the end of the long term mid-level heights will start to rise across Ohio (576-580 dam). This will equate to rising high temperatures and above normal temperatures Tuesday through Wednesday. && .AVIATION /01Z THURSDAY THROUGH MONDAY/... Slow moving boundary will continue to plague aviation concerns. Thunderstorms containing IFR will affect TAF sites tonight. CVG and LUK will see the most impact to start being near the boundary. Northern sites will receive somewhat weaker thunderstorms later tonight as the boundary lifts north of the Ohio River. A potent wave of low pressure will travel up the front late tonight through Thursday. This feature will provide extra moisture convergence and lift to result in widespread showers and embedded thunderstorms. Model soundings indicate ceilings below 1000 ft in the IFR category at northern sites, while southern sites CVG and LUK enjoy slightly higher ceilings in the MVFR range. Gradual improvement may begin at CVG after 00z Friday as the system translates east. Winds will shift from southeast to north, with gusts over 20 knots possible at DAY. OUTLOOK...MVFR to IFR ceilings and visibilities likely Thursday night into Friday morning. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...JGL NEAR TERM...Coniglio/JGL SHORT TERM...JGL LONG TERM...Haines AVIATION...Coniglio
Hazardous weather outlook, Oct 19, 7:06 PM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 706 PM EDT WED OCT 19 2016 INZ050-OHZ026-034-035-042>046-051>056-201100- WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE- MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- 706 PM EDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ058-059-066-OHZ060>065-070>074-080-082-201100- FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-FAYETTE OH- PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE- 706 PM EDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. SEVERAL ROUNDS OF SHOWERS AND SOME THUNDERSTORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF SHOWERS AND SOME STORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING. ISOLATED SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY WITH DAMAGING WINDS THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ073>075-080-KYZ089>100-OHZ077>079-081-088-201100- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON- CLERMONT-BROWN-ADAMS-SCIOTO- 706 PM EDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. SEVERAL ROUNDS OF SHOWERS AND SOME THUNDERSTORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING TONIGHT. A FEW SEVERE STORMS WILL ALSO BE POSSIBLE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SEVERAL ROUNDS OF SHOWERS AND SOME STORMS WILL LEAD TO THE POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING. ISOLATED SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY WITH DAMAGING WINDS THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 19, 8:48 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
848 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM TSTM WND DMG 5 SSE NEW RICHMOND 38.89N 84.23W
10/19/2016 CLERMONT OH LAW ENFORCEMENT
ONE TREE DOWN NEAR POINT PLEASANT
&&Local storm report, Oct 19, 9:48 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
948 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL RISING SUN 38.97N 84.91W
10/19/2016 M2.00 INCH OHIO IN BROADCAST MEDIA
2.25 INCH HAIL
&&Special weather statement, Oct 19, 10:18 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1018 PM EDT WED OCT 19 2016 OHZ079-081-200245- ADAMS OH-BROWN OH- 1018 PM EDT WED OCT 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN ADAMS AND EAST CENTRAL BROWN COUNTIES UNTIL 1045 PM EDT... AT 1018 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR WINCHESTER...MOVING EAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... PEEBLES...WINCHESTER...SEAMAN...EMERALD...RUSSELLVILLE...CHERRY FORK...MAY HILL...FINCASTLE...LAKE WAYNOKA...STATE ROUTE 32 AT US ROUTE 62...DUNKINSVILLE AND SERPENT MOUND. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3881 8379 3897 8384 3905 8340 3886 8335 TIME...MOT...LOC 0218Z 260DEG 34KT 3887 8374 NOVAK
Local storm report, Oct 19, 10:21 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1021 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM FLASH FLOOD ALEXANDRIA 38.96N 84.38W
10/19/2016 CAMPBELL KY LAW ENFORCEMENT
A FEW ROADS ACROSS KENTON COUNTY CLOSED DUE TO HIGH
WATER.
&&Special weather statement, Oct 19, 10:23 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1023 PM EDT WED OCT 19 2016 OHZ080-200300- HIGHLAND OH- 1023 PM EDT WED OCT 19 2016 ...A STRONG THUNDERSTORM WILL AFFECT CENTRAL HIGHLAND COUNTY UNTIL 1100 PM EDT... AT 1022 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR HILLSBORO...MOVING NORTHEAST AT 40 MPH. STORM HAZARDS INCLUDE... WINDS TO 50 MPH... NICKEL SIZE HAIL... LOCATIONS IMPACTED INCLUDE... HILLSBORO...MARSHALL...ROCKY FORK POINT...HIGHLAND HOLIDAY...NEW MARKET...BERRYSVILLE...RAINSBORO...ROCKY FORK LAKE...DANVILLE IN HIGHLAND COUNTY...HIGHLAND COUNTY AIRPORT AND STATE ROUTE 136 AT US ROUTE 62. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3907 8370 3915 8376 3936 8346 3917 8336 TIME...MOT...LOC 0222Z 240DEG 34KT 3913 8366 NOVAK
Local storm report, Oct 19, 10:25 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1025 PM EDT WED OCT 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM NON-TSTM WND DMG GRANTS LICK 38.86N 84.39W
10/19/2016 CAMPBELL KY LAW ENFORCEMENT
SEVERAL TREES DOWN IN THE GRANTS LICK AREA. TIME
ESTIMATED FROM RADAR.
&&The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 19, 8:09 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 2 hr |
| Oct 19, 8:10 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 35 min |
| Oct 19, 8:42 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown | 33 min |
| Oct 19, 8:58 PM EDT | Areal Flood Advisory | ILN | Hamilton | 3 hr |
| Oct 19, 9:17 PM EDT | Flash Flood Warning | ILN | Brown, Clermont | 3 hr |
| Oct 19, 9:21 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 114 min |
| Oct 19, 9:50 PM EDT | Areal Flood Advisory | ILN | Greene, Montgomery, Warren | 3 hr |
| Oct 19, 10:15 PM EDT | Areal Flood Advisory | ILN | Clark, Clinton, Fayette, Greene, Madison | 3 hr |
| Oct 19, 10:18 PM EDT | Special Weather Statement | ILN | Adams | 27 min |
| Oct 19, 10:23 PM EDT | Special Weather Statement | ILN | Highland | 37 min |
| Oct 19, 10:34 PM EDT | Areal Flood Advisory | ILN | Adams, Pike | 116 min |
| Oct 19, 10:49 PM EDT | Areal Flood Advisory | ILN | Fairfield, Franklin, Pickaway | 101 min |
| Oct 19, 10:54 PM EDT | Special Weather Statement | ILN | Adams | 36 min |
| Oct 19, 11:14 PM EDT | Special Weather Statement | ILN | Licking | 46 min |
| Oct 19, 11:17 PM EDT | Special Weather Statement | ILN | Licking | 43 min |
| Oct 19, 11:21 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 24 min |
| Oct 19, 11:32 PM EDT | Areal Flood Advisory | ILN | Fairfield, Licking | 118 min |
| Oct 19, 11:58 PM EDT | Special Weather Statement | ILN | Fairfield | 17 min |
| Oct 20, 12:13 AM EDT | Special Weather Statement | ILN | Perry | 17 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.